International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 99

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017


FI-Semihollow and FI- Semilifting Modules

Dr. Sahira M. Yaseen, Layla H. Helal


Abstract: Let R be a commutative ring with identity and let M be a left unital Rmodule. . In this paper we also give a generalization of semihollow and modules, namely FI- semihollow, FI- semilifting modules respectivly. We study the properties of this concepts.


Keywords: semihollow module, semilifting module, fully invariant submodule


Edition: Volume 6 Issue 7, July 2017,


Pages: 1918 - 1919


How to Cite this Article?

Dr. Sahira M. Yaseen, Layla H. Helal, "FI-Semihollow and FI- Semilifting Modules", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20175783, Volume 6 Issue 7, July 2017, 1918 - 1919

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'module'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 89

Research Paper, Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 2151 - 2153

Chain Conditions on Fuzzy G-Modules

Souriar Sebastian, Prathish Abraham

Share this Article

Similar Articles with Keyword 'fully'

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1216 - 1218

A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration

Pooja Soni, Rajender Kumar

Share this Article

Downloads: 3 | Weekly Hits: ⮙2 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 1080 - 1082

A Deterministic Inventory Model with Demand as a Function of Time for Items with a Static Rate of Deterioration

Pooja Soni, Rajender Kumar

Share this Article

Similar Articles with Keyword 'invariant'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 5 | Weekly Hits: ⮙2 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 887 - 890

On Left Invariant (γ, β) - Metric on a Lie Group

Lal Chandra, Ganga Prasad Yadav

Share this Article

Similar Articles with Keyword 'submodule'

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 7 Issue 6, June 2018

Pages: 1683 - 1686

On T - Closed Submodules

E. A. Al-Dhaheri, B. H. Al-Bahrani

Share this Article

Downloads: 111

Research Paper, Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1115 - 1120

?-Primary Submodules

Nuhad S.AL-Mothafar, Adwia J.Abdil.Al-Khalik

Share this Article
Top